關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Asymptotically pointwise optimal rules in the poisson process

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 89/2 數學系 黃連成 教授 期刊論文 發佈 Asymptotically pointwise optimal rules in the poisson process , [89-2] :Asymptotically pointwise optimal rules in the poisson process期刊論文Asymptotically pointwise optimal rules in the poisson process黃連成; Hwang, Leng-cheng淡江大學數學學系Asymptotically non-deficient;Asymptotically optimal;Asymptotically pointwise optimal;Bayes sequential estimation;Homogeneous Poisson processTaylor & FrancisSequential Analysis 20(1-2), pp.13-23The concept of asymptotic pointwise optimality in the discrete time processes provided by Bickel and Yahav (1967) is extended to the continuous time processes in the present paper. An asymptotically pointwise optimal (A.P.O.) rule is proposed in the homogeneous Poisson process. It is shown to be asymptotically optimal for the arbitrary priors and asymptotically non-deficient for the conjugate priors, expanding the discrete time processes of Bickel and Yahav (1968) and Woodroofe (1981) to accommodate the continuous time processes, respectively.tku_id: 000090740;Made available in DSpace on 2010-01-27T23:35:19Z (GMT). No. of bitstreams: 1
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果